MAUDE Adverse Event Report: LUMINEX CORPORATION NORTHBROOK, IL VERIGENE I BC-GN ASSAY

LUMINEX CORPORATION NORTHBROOK, IL VERIGENE I BC-GN ASSAY
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
A customer had reported a false positive oxa and kpc marker while utilizing verigene bc-gn assay.The customer had altered the therapy based on the verigne results, there was no adverse event or harm reported with this event.After further investigation of the event and product lot number, it was determined that the device had malfunctioned and provided false positive results due to non-specific binding.This was previously identified as a malfunction that was communicated to customers through a customer advisory notice (can) per recall 3006028115-10/9/2020-001-c (submitted to fda on 09 october 2020).At the time of the event, it was identified that the customer had not yet installed the latest software per the can instruction.The customer's software was updated on 19 november 2020 to mitigate any further issues.There was no patient injury or death identified as part of this event.In a case where updated information becomes available a follow-up report will be submitted.

Brand Name
VERIGENE I BC-GN ASSAY
Common Device Name
VERIGENE I BC-GN ASSAY
Manufacturer (Section D)
LUMINEX CORPORATION NORTHBROOK, IL
4088 commercial ave
northbrook IL 60062
MDR Report Key10931580
Report Number3006028155-2020-00004
Device Sequence Number3369679
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K132843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberN/A
Device Catalogue Number20-005-021
Device Lot Number070120021A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;